# SDR ASOA201707251805

- Difficulty date: July 25, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 31,160 hours, 22,376 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED.   COMPLIED WITH EC/TC REO 670-51-11-072, AND REO 670-52-11-072.
